A 18-year-old female asked:
Is the cb-1 weight gain supplement bad for your or can cause death?
1 doctor answer • 1 doctor weighed in
Pediatrics 33 years experience
Not known for sure: Nobody really knows. The supplement is not a medication approved by the FDA. Such products are probably not tested for interactions and side effects like real medicines are. So, that means nobody really knows what side effects there are (nor what benefits are real, if any). If a CB-1 user hears of some interaction or thinks he is getting a side effect, he can visit his primary care doctor.
2.6k viewsAnswered >2 years ago
Last updated Jul 21, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.